# SDR TRAX200800865

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 25,686 hours, 22,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB HAS INDICATIONS AT WL 58.70 I/B OF RBL 18 APPROX 1.3" IN LENGTH AND O/B OF RBL 9 APPROX .4" IN LENGTH, AND CAP ANGLE AT LBL 18, AND RBL 18 APPROX .5 IN LENGTH FAILED NDT INSP.  (B)  REPAIRED FS 559 BULKHEAD WEB AND CAP ANGLE ON LT AND RT SIDE FROM LBL 27 TO LBL 9 AND RBL 27 TO RBL 9 IAW REO 601R-53-41-754. RII C/W 5300002.
